Today when I went to the bathroom I found pink discharge in my underwear (sorry for tmi) and am worried I'm pregnant. I'm on yasmin and have been on it for years. I'm a perfect user and we always use condoms anyways. We always check the condoms after sex as well. I've been on one a night low dose antibiotics for about 4 months to prevent recurrent UTIs and have just stopped taking them four days ago. Is this pink discharge a sign of pregnancy? We're really careful as we're not ready for kids. Could the pink discharge have been caused by me coming off of the antibiotics? Please help as I'm really worried
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.